We prove an existence result for trajectories of classical particles accelerated by a potential and a magnetic field on a non–complete Riemannian manifold M . Both the potential and the magnetic field may be not bounded and have critical growth. We state a suitable convexity assumption involving the magnetic field in order to prove that the support of each trajectory is entirely contained in M .

Trajectories of a charge in a magnetic field on Riemannian manifolds with boundary / BARTOLO R; GERMINARIO A. - In: DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS. - ISSN 1201-3390. - 17(2010), pp. 363-376.

Trajectories of a charge in a magnetic field on Riemannian manifolds with boundary

GERMINARIO, Anna
2010

Abstract

We prove an existence result for trajectories of classical particles accelerated by a potential and a magnetic field on a non–complete Riemannian manifold M . Both the potential and the magnetic field may be not bounded and have critical growth. We state a suitable convexity assumption involving the magnetic field in order to prove that the support of each trajectory is entirely contained in M .
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11586/16142
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact